# SDR DXTA2024100700760

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: EMERGENCY LIGHT UNDER THE LAV IS INOP. CORRECTIVE ACTION: REPLACED LAV EMERGENCY TOEKICK LIGHT AT FRONT OF LOWER TOILET FACE PANEL WITH NEW. MX IAW CE680A IMM25-40-07. OPS CHECKS GOOD. P/N ON/OFF: CLE327-01-30/S/N ON:202400000008743 OFF S/N: N/A NSN
